MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR

STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR
Model Number PCC064
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two of the four indicators subject of the reported event were returned to steris for evaluation.The additional two indicators were scrapped by the customer and not returned.The verify steam integrating indicator is used to verify that sterilization conditions were met during a cycle.For the two indicators that were tested, the reported issue was confirmed.It was determined that the indicators did not contain the minimum amount of chemical material to allow the ink pellet to reach the acceptance window.The dhrs for the lot numbers subject of the reported event were reviewed and no abnormalities were noted.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues reported.
 
Event or Problem Description
The user facility reported that four of their verify steam integrating indicators did not completely enter the acceptance window following completed cycles resulting in the instruments having to be reprocessed.The facility reported procedure delays occurred as a result.The procedures were completed successfully.No report of injury.

Brand Name
VERIFY STEAM INTEGRATING INDICATOR
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key19184733
Report Number3000251274-2024-00003
Device Sequence Number6989333
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public10724995002098
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCC064
Device Lot Number723A, 923
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown